SEEK CAUTION MY FRIEND as my Doc yelled at me for stopping my Neurontin cold turkey. He said I could have died or had a seizure and could have been hospitalized for it. He said I should have cut down a pill less everyday until it was done with and I stopped cold turkey due to the way it made me feel. The Doc said people go into seizures from tapering too quickly so taper fast as you were transitioning when you started the Neurontin, U gradually decrease a pill a day. Good luck my friend and wishin u well, sorry the Neurontin didnt work for you either...
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 13 Feb 2010 • 4 answers
Posted 5 May 2010 • 1 answer
Posted 25 Nov 2010 • 2 answers
Posted 10 May 2016 • 0 answers